MAUDE Adverse Event Report: MICROTRANSPONDER, INC. MICROTRANSPONDER® VIVISTIM® PAIRED VNS¿ SYSTEM (VIVISTIM® SYSTEM)

MICROTRANSPONDER, INC. MICROTRANSPONDER® VIVISTIM® PAIRED VNS¿ SYSTEM (VIVISTIM® SYSTEM)
Model Number 1001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr was submitted late due to delayed identification of reportable complaint information.Capa 22 was raised in mti's qms.The capa investigation identified gaps in complaint reporting training, resulting in untimely documentation and mdr evaluation.Upon recognition, the mdr was promptly submitted and corrective actions were implemented.An audit has occurred to ensure there are no additional mdrs and effective training was implemented.
 
Event or Problem Description
Patient was implanted on (b)(6) 2023.Mti was notified that the patient was explanted on (b)(6) 2024.No additional information was provided.Device was not returned to mti for evaluation.

Brand Name
MICROTRANSPONDER® VIVISTIM® PAIRED VNS¿ SYSTEM (VIVISTIM® SYSTEM)
Common Device Name
VIVISTIM® SYSTEM
Manufacturer (Section D)
MICROTRANSPONDER, INC.
2802 flintrock trace
suite 226
austin TX 78737
Manufacturer (Section G)
MICROTRANSPONDER, INC.
2802 flintrock trace
suite 226
austin TX 78737
Manufacturer Contact
brent tarver
2802 flintrock trace
suite 226
austin, TX 78737
8323305315
MDR Report Key24406706
Report Number3012309950-2026-00009
Device Sequence Number8159092
Product Code QPY
UDI-Device Identifier10810041430028
UDI-Public10810041430028
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P210007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/19/2023
Device Model Number1001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2024
Initial Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR
Patient SexMale